Title: On efficient computation of low-complexity controlled invariant sets for uncertain linear systems
Authors: Barjas Blanco, Toni ×
Cannon, M
De Moor, Bart #
Issue Date: 2010
Publisher: Taylor and Francis
Series Title: International Journal of Control vol:83 issue:7 pages:1339-1346
ISSN: 0020-7179
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science